# SDR AWXA9600656

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 7705 - FOUND SEAT EMERGENCY LIGHT INOP AT ROW 17.  RECONNECTED PLUG UNDE SEAT.  OPERATIONS CHECK GOOD.  (M)
